Pennsylvania, 2010

Hail and Damaging Winds in Pennsylvania, June 4, 2010

June 4, 2010 · NWS CTP · 12 events in 4 counties and zones

Severe thunderstorms produced significant wind damage and isolated one-inch diameter hail across portions of the lower Susquehanna Valley during the late afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$190,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Severe thunderstorms produced significant wind damage and isolated one-inch diameter hail across portions of the lower Susquehanna Valley during the late afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jun 4, 3:05 PM EST, 0 minutes earlier.

Area forecast discussion, Jun 4, 3:05 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT FRI JUN 4 2010

.SYNOPSIS...
A FRONTAL BOUNDARY WILL MOVE NORTH OF PA EARLY THIS EVENING...
THEN BACK SOUTHWARD ON SAT. LOW PRESSURE WILL FORM ON THE
FRONT LATE SATURDAY...AND PULL A STRONG COLD FRONT ACROSS
THE STATE ON SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE
TODAY INTO SUNDAY...ESPECIALLY ON SUNDAY.

BY MONDAY...AN UPPER LEVEL TROUGH WILL MOVE OVER THE REGION...
BRINGING COOLER AND GENERALLY DRY CONDITIONS TO THE AREA FOR
MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HIGH-CAPE/LOW-MOD SHEAR ENVIRONMENT OVER THE SRN HALF OF THE AREA
HAS DEVELOPED FIRST AS EXPECTED. SPC HAS EXPANDED THE SLIGHT RISK
TO COVER ALL THE CWA. SWOMCD HAS INDICATED WATCH LIKELIHOOD SOON
IN THE SOUTH AND WW254 IS ALREADY UP TO OUR WRN BORDER. THE STORMS
IN THE SOUTH WILL MAINLY BE PULSE CELLS WITH WIND DAMAGE AND HAIL
POSSIBLE OUT OF THE TALLER CELLS.

S/WV MOVING THRU THE UPPER GLKS STILL ON TRACK TO PROVIDE
ENHANCEMENT TO THE WEAKER CAPE OVER THE N THIS EVENING AND EARLY
TONIGHT. THE HIGHER SHEAR IN THE NORTH WILL ALLOW FOR ORGANIZATION
INTO MULTI CELLS CLUSTERS WITH BOW ECHOES AND HAIL AS WELL.
WITH THE NRN MTS IN CLOSER PROXIMITY TO THE WEAK AND DIFFUSE WARM
FRONT THIS COULD ALLOW FOR SLIGHT INCREASE IN LLVL HELICTY AND
COULD MAKE A TOR...BUT ONLY A REMOTE POSS THERE. WILL KEEP POPS
HIGH DESPITE THE MORE SCT NATURE OF THE STORMS IN THE S...AND MAKE
THE POPS A BIT HIGHER /CATG/ IN THE N. WILL LOWER POPS SIG - ESP
IN THE S - AFTER MIDNIGHT.

TEMPS WILL BE VERY WARM OVERNIGHT WITH DEWPOINTS STAYING IN THE
60S FOR THE MOST PART...EVEN HANGING AROUND 70F IN THE SE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
MODELS NOW KEEP THE FRONT SOMEWHERE OVERHEAD OR JUST TO THE NORTH
THROUGH THE ENTIRE SHORT TERM PD. THIS WILL KEEP US IN THE WARM
SECTOR AND THE APPCH AND PASSAGE OF SIGNIFICANT S/WV TROF LATE
SAT WILL FIRE MORE TSRA...AND SLIGHT RISK ALSO IN EFFECT FOR THE
REGION SAT. EXPECT LOWER AVAILABLE ENERGY ON SAT - MAINLY
1000J/KG ON THE TOP END DUE TO CLOUD COVER...BUT MUCH GREATER
SHEAR EXPECTED AS THE WAVE ROLLS THRU. HIGH POPS ON ORDER FOR
LATER SAT AND ALL SAT NIGHT AS COVG OF THE STORMS WILL BE PRETTY
WIDESPREAD.

MAXES WILL BE A FEW DEGS F COOLER ON SAT THAN TODAY...AGAIN
BECAUSE OF THE CLOUD COVER. SAT NIGHT WILL BE ANOTHER MUGGY ONE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
DID UP POPS SOME FOR SUNDAY. STILL A LOT OF SPREAD ON THE TIMING
OF THE FRONT FOR SUNDAY...AND THE INTENSITY AND TRACK OF THE SFC
LOW. I ALSO DID EDGE UP MAX TEMPS SOME ON SUNDAY.

POTENTIAL FOR A WIDESPREAD SEVERE WEATHER EVENT ON SUNDAY...
GIVEN SUCH STRONG WIND FIELDS FOR EARLY JUNE.

COOLER AND DRIER WEATHER FOR MOST OF THE PERIOD. A SMALL CHC
OF SHOWERS AT MID WEEK...AS A WEAK UPPER LEVEL SYSTEM SWINGS
ACROSS THE AREA.

A WARM UP POSSIBLE TOWARD NEXT WEEKEND.

DID NOT MAKE A LOT OF CHANGES TO THE PACKAGE...BUT DID UP
TEMPS SOME HERE AND THERE. WILL SPEND THE NEXT FEW HOURS
LOOKING AT STORMS...SEVERE WATCH 255 IN EFFECT FOR MUCH
OF CENTRAL PA...EXCLUDING THE FAR NORTH...UNTIL 10 PM.
MAINLY PULSE STORMS SO FAR.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS HAS BEEN THE CASE THIS WEEK...SCT TO NMRS SHRA/TSRA WILL POP UP
THROUGHOUT THE REGION THIS AFTERNOON AND SPREAD FROM SW TO NE...WHICH
WILL ONCE AGAIN LEAD TO TEMPORARY INTERRUPTION OF WIDESPREAD VFR
TO IFR/MVFR CONDITIONS. IT APPEARS MAJORITY OF ACTION WILL BE IN
THE SOUTH...AT LEAST DURING THE EARLY AFTERNOON...AND HENCE
INCLUDED TEMPO IFR/MVFR FOR KJST...KAOO...AND KMDT.

SCT SHRA/TSRA WILL CONTINUE IN THE EVENING...EVENTUALLY TAPERING
OVERNIGHT. ONCE AGAIN THERE IS A THREAT FOR MVFR/IFR CIGS TO
DEVELOP LATE...AND THEN LIFT AGAIN JUST IN TIME FOR ANOTHER ROUND
OF SHRA/TSRA SATURDAY.

OUTLOOK...
SAT...VFR WITH LOCAL RESTRICTIONS IN SCT SHRA/TSRA.
SUN...PROLONGED MVFR/IFR PSBL WEST-CENTRAL SXNS.
MON-TUE...MAINLY VFR.
WED...VFR WITH LOCAL RESTRICITION IS SCT SHRA/TSRA

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/MARTIN
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...MARTIN
AVIATION...DANGELO/DICKEY
Hazardous weather outlook, Jun 4, 1:43 PM EST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
243 PM EDT FRI JUN 4 2010

PAZ004>006-010>012-037-041-042-045-046-051-053-051845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
MONTOUR-COLUMBIA-
243 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS
AFTERNOON AND TONIGHT. SOME HAIL IS POSSIBLE...BUT DAMAGING WIND
GUSTS ARE THE MOST LIKELY THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY AFTERNOON AND
NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ017>019-024>028-033>036-049-050-052-056>059-063>066-051845-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-
NORTHUMBERLAND-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-
YORK-LANCASTER-
243 PM EDT FRI JUN 4 2010

...SEVERE THUNDERSTORM WATCH 255 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY AFTERNOON AND
NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DANGELO

In the hours before

Special weather statement, Jun 4, 12:36 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
136 PM EDT FRI JUN 4 2010

PAZ035-036-041815-
FRANKLIN PA-FULTON PA-
136 PM EDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN AND SOUTHERN
FULTON COUNTIES...

AT 125 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES SOUTHEAST OF
BREEZEWOOD...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR MERCERSBURG AROUND 150 PM AND GREENCASTLE AROUND 220 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 15.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 522.

LAT...LON 3975 7815 3993 7813 3992 7759 3972 7761
      3972 7788

FORECASTER: RHG
Special weather statement, Jun 4, 1:23 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT FRI JUN 4 2010

PAZ036-041900-
FRANKLIN PA-
223 PM EDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN COUNTY...

AT 222 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENCASTLE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR GREENCASTLE AROUND 240 PM...MARION
AROUND 250 PM AND WAYNESBORO AROUND 300 PM.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 10.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 3974 7802 3991 7796 3984 7747 3972 7751
      3972 7792

FORECASTER: RHG
Special weather statement, Jun 4, 1:28 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 PM EDT FRI JUN 4 2010

PAZ026-028-036-056-063-041900-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-JUNIATA PA-PERRY PA-
228 PM EDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HUNTINGDON...NORTH
CENTRAL FRANKLIN...NORTHWESTERN CUMBERLAND...SOUTHWESTERN JUNIATA AND
SOUTHWESTERN PERRY COUNTIES...

AT 226 PM EDT...A STRONG THUNDERSTORM WAS 16 MILES SOUTHEAST OF
HUNTINGDON...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DOYLESBURG AROUND 240 PM...BIG SPRING STATE
PARK AROUND 250 PM AND COLONEL DENNING STATE PARK AROUND 300 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204
AND 213.

THIS WILL ALSO IMPACT ROUTE 522.

LAT...LON 4022 7798 4040 7795 4039 7786 4038 7786
      4037 7784 4037 7776 4039 7775 4037 7737
      4015 7741

FORECASTER: RHG
Special weather statement, Jun 4, 1:50 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT FRI JUN 4 2010

PAZ065-066-041915-
LANCASTER PA-YORK PA-
250 PM EDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LANCASTER AND
SOUTHEASTERN YORK COUNTIES...

AT 245 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES SOUTHEAST OF RED
LION...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR WAKEFIELD AROUND 310 PM.

THIS WILL IMPACT ROUTE 222.

LAT...LON 3974 7649 3992 7643 3985 7603 3984 7602
      3978 7606 3973 7610 3972 7615 3971 7638

FORECASTER: RHG
Special weather statement, Jun 4, 2:31 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT FRI JUN 4 2010

PAZ036-056-063-041945-
CUMBERLAND PA-FRANKLIN PA-PERRY PA-
331 PM EDT FRI JUN 4 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FRANKLIN...SOUTHERN PERRY AND WESTERN CUMBERLAND COUNTIES...

AT 323 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LANDISBURG TO AMBERSON VALLEY...MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR NEWBURG AROUND 340 PM AND BLOSERVILLE
AROUND 350 PM.

LAT...LON 4036 7699 4005 7744 4009 7779 4040 7735

FORECASTER: KF
Special weather statement, Jun 4, 2:41 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT FRI JUN 4 2010

PAZ026-036-063-064-042030-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-
341 PM EDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ADAMS...
NORTHEASTERN FRANKLIN...SOUTHEASTERN HUNTINGDON AND SOUTHWESTERN
CUMBERLAND COUNTIES...

AT 337 PM EDT...A STRONG THUNDERSTORM WAS 20 MILES SOUTH OF
HUNTINGDON...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR WILLOW HILL AROUND 350 PM...AMBERSON
VALLEY AROUND 400 PM...NEWBURG AROUND 410 PM...SHIPPENSBURG AROUND
420 PM AND WALNUT BOTTOM AROUND 430 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 215...I-81 BETWEEN
MILE MARKERS 24 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.

LAT...LON 4015 7804 4032 7797 4026 7767 4024 7764
      4022 7765 4023 7762 4019 7760 4023 7752
      4017 7718 3993 7728

FORECASTER: STEINBUGL

The radar

The State College radar (KCCX), 109 km away, was scanning. The volume nearest the first event began at 20:04 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 2 hail, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Cumberland

When
June 4, 3:05 PM EST
Where
Cumberland County, 1.74 mi SE of Middlesex
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
40.210, -77.110

Thunderstorm winds estimated near 60 mph downed trees, wires and power poles in South Middlesex Township near Old Stonehouse/Hickory Road and Ridge Drive. Severe winds also caused minor to moderate damage to 3-4 homes in the same area.

Thunderstorm Wind, York

When
June 4, 4:00 PM EST
Where
York County, 0.69 mi S of York Haven
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
40.110, -76.720

Thunderstorm winds estimated near 60 mph downed several trees along a 2-3 mile wide area in York Haven.

Funnel Cloud, Franklin

When
June 4, 5:20 PM EST
Where
Franklin County, 1.59 mi W of Culbertson
Reported by
Trained Spotter
Coordinates
40.000, -77.660

Spotter reported funnel/rotating wall cloud dissipated before touching down north of Chambersburg.

Thunderstorm Wind, Franklin

When
June 4, 5:30 PM EST
Where
Franklin County, 1.05 mi NNW of Chambersburg
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.943, -77.680

Thunderstorm winds estimated near 60 mph downed trees on Sollenberger Road near Chambersburg.

Thunderstorm Wind, Adams

When
June 4, 5:45 PM EST
Where
Adams County, 3.71 mi W of Wenksville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.980, -77.370

Thunderstorm winds estimated near 60 mph downed trees and wires in Menallen Township near the Adams/Cumberland line.

Thunderstorm Wind, Adams

When
June 4, 6:35 PM EST
Where
Adams County, 0.94 mi ESE of Mc Sherrystown
Measured
70 kt (81 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
39.794, -77.014

Thunderstorm winds estimated between 70 and 80 mph tore-off a portion of the roof from the Woodside Vista apartment complex on 240 Ram Drive in Conewago Township just west of Hanover. Damaging winds also downed 8 utility poles along Route 194 near Mount Pleasant Road, causing thousands of power outages. Extensive water damage occurred at the apartment complex.

Hail, Adams

When
June 4, 6:40 PM EST
Where
Adams County, 0.94 mi ESE of Mc Sherrystown
Measured
1 in hail
Property damage
$10,000
Reported by
Public
Coordinates
39.794, -77.014

Wind-driven quarter size hail caused extensive damage to siding at the Woodlands Apartment complex on Ram Drive in Conewago Township.

Thunderstorm Wind, Adams

When
June 4, 6:45 PM EST
Where
Adams County, 0.53 mi E of Mc Sherrystown
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
39.800, -77.020

Thunderstorm winds estimated near 60 mph tore the roof off of 2 outbuildings in McSherrytown.

Hail, York

When
June 4, 6:50 PM EST
Where
York County, 0.69 mi N of Hanover
Measured
1 in hail
Reported by
Public
Coordinates
39.810, -76.980

Thunderstorm Wind, York

When
June 4, 6:55 PM EST
Where
York County, 0.69 mi N of Hanover
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.810, -76.980

Thunderstorm winds estimated near 60 mph downed trees and wires in Hanover.

Thunderstorm Wind, York

When
June 4, 7:00 PM EST
Where
York County, 0.87 mi NE of Bandana
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
39.760, -76.920

Thunderstorm winds estimated near 60 mph downed trees and wires in West Manheim and Penn Townships southeast of Hanover.

Thunderstorm Wind, Cumberland

When
June 4, 8:05 PM EST
Where
Cumberland County, 2.14 mi SSW of Greason
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
40.150, -77.290

Thunderstorm winds estimated near 60 mph downed trees and wires northeast of Walnut Bottom in Dickinson Township.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2010Every state in 2010This day in weather historyWarnings in Pennsylvania, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 223905, 223906, 223907, 223908, 223924, 223927, 223910, 223912, 223913, 223914, 223915, 223918.